Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Mar 27, 2017, 12:44 PM CDT for 4 counties in Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2017, 12:44 PM CDT (17:44 UTC)
- Expired
- Mar 27, 2017, 1:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dyer County, TN, Gibson County, TN, Obion County, TN, Weakley County, TN
The radar
The Paducah radar (KPAH), 105 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 12:08 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 5.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
143
WUUS54 KMEG 271744
SVRMEG
TNC045-053-131-183-271830-
/O.NEW.KMEG.SV.W.0084.170327T1744Z-170327T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1244 PM CDT MON MAR 27 2017
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
West central Weakley County in west Tennessee...
Northeastern Dyer County in western Tennessee...
Northwestern Gibson County in western Tennessee...
Central Obion County in western Tennessee...
* Until 130 PM CDT
* At 1243 PM CDT, a severe thunderstorm was located near Newbern, or
7 miles east of Dyersburg, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Dyersburg, Martin, Union City, Newbern, Troy, Kenton, Rutherford,
Obion, Trimble, Woodland Mills, Rives, Yorkville, Mason Hall, Mount
Pelia, Glass, Lapata, Locust Grove, Ralston, Shaffner and Maxey.
Golfball size hail reported 3 south of Newbern at 11:40 am.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3632 8874 3598 8917 3600 8919 3595 8921
3607 8941 3649 8913
TIME...MOT...LOC 1743Z 217DEG 31KT 3607 8925
HAIL...1.00IN
WIND...<50MPH
$$2 follow-up statements
214
WWUS54 KMEG 271811
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
111 PM CDT MON MAR 27 2017
TNC045-271820-
/O.CAN.KMEG.SV.W.0084.000000T0000Z-170327T1830Z/
Dyer TN-
111 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DYER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western and west Tennessee.
LAT...LON 3632 8874 3598 8917 3601 8921 3602 8920
3603 8916 3611 8916 3616 8913 3624 8906
3642 8897
TIME...MOT...LOC 1810Z 217DEG 31KT 3626 8907
$$
TNC053-131-183-271830-
/O.CON.KMEG.SV.W.0084.000000T0000Z-170327T1830Z/
Weakley TN-Gibson TN-Obion TN-
111 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR WEST CENTRAL WEAKLEY...NORTHWESTERN GIBSON AND SOUTHEASTERN OBION
COUNTIES...
At 110 PM CDT, a severe thunderstorm was located near Kenton, or 11
miles south of Union City, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Martin, Kenton, Rutherford, Yorkville, Ralston, Shaffner, Sidonia,
Terrell, Mount Pelia, Gardner, Tilghman and Tyson Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3632 8874 3598 8917 3601 8921 3602 8920
3603 8916 3611 8916 3616 8913 3624 8906
3642 8897
TIME...MOT...LOC 1810Z 217DEG 31KT 3626 8907
HAIL...1.00IN
WIND...<50MPH
$$143
WWUS54 KMEG 271828
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
128 PM CDT MON MAR 27 2017
TNC053-131-183-271838-
/O.EXP.KMEG.SV.W.0084.000000T0000Z-170327T1830Z/
Weakley TN-Gibson TN-Obion TN-
128 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WEAKLEY...
NORTHWESTERN GIBSON AND SOUTHEASTERN OBION COUNTIES WILL EXPIRE AT
130 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A severe thunderstorm watch remains in effect until 800 PM CDT for
western and west Tennessee.
LAT...LON 3632 8874 3598 8917 3601 8921 3602 8920
3603 8916 3611 8916 3616 8913 3624 8906
3642 8897
TIME...MOT...LOC 1828Z 217DEG 31KT 3638 8896
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 11:10 AM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 27, 11:10 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1110 AM CDT Mon Mar 27 2017 .UPDATE... Updated to add severe wording to the entire region. Also raised high temperatures across southern half of the region. && .DISCUSSION... A potent upper level low pressure system over southwest Missouri late this morning will continue to move slowly east today. Mid level height falls and steepening mid level lapse rates will continue to overspread a destabilizing low level airmass. A morning sounding from the Mississippi State sounding team in OKOLONA, Mississippi, showed some minimal capping based around 2.7 kft. Latest GOES 16 7.34 um shows eastern extent of elevated mixed layer (EML) spreading into western portions of the forecast area. Latest model guidance suggests afternoon SBCAPE values exceeding 2000 j/kg, due to increased low level moisture, along with mid level lapse rates exceeding 7.5 c/km, associated with the EML, along and east of the Mississippi River this afternoon. Deep layer shear around 40 kts will remain through the afternoon over the region to support storm organization. The degree of instability combined with the modest deep layer shear should support a mixed mode of supercell structures and short line segments this afternoon and evening. Considering the degree of instability, a few very large hail reports (> 2 inches), along with damaging winds will be possible today. Model guidance suggests that low level winds will continue to veer through the afternoon which could limit the overall tornado threat. The greatest storm coverage and severe potential will be this afternoon through mid evening. Stay weather aware today and please pass along any reports of severe weather or damage to NWS Memphis via NWSChat, NWS Memphis Webpage, our twitter and facebook feeds. Updated forecast zones and grids have been sent. JLH && .PREV DISCUSSION... /issued 442 AM CDT Mon Mar 27 2017/ Early morning GOES water vapor imagery showed a closed upper low centered over eastern KS, moving slowly east. A shortwave, possibly convectively-enhanced, had lifted out of north TX into the Arklatex. Storms over central AR associated with the shortwave were embedded in elevated moist conveyor belt and had entered the Midsouth early this morning. KNQA radar showed a 50 KT southwesterly jet at 2-3 kft. These storms were rooted in an elevated layer and were moving through an environment of 5.6 to 6.0 C/KM midlevel lapse rates. The chances for severe storms will increase toward midday with diurnal heating, the arrival of steep midlevel lapse rates (near 7 C/KM), and steep midlevel height falls. Large hail, possibly very large in the strongest storms, will be possible along with damaging winds. Although low level winds will veer slightly through the morning, RAP model depicts 0-3km SRH in excess of 250 M2/S2 along and north of I-40 this afternoon, suggesting some midlevel rotation potential. A tornado or two will not be out of the question but main impact of the midlevel rotation may be to increase updraft strength and hail size. Much will depend on the amount of low level instability left following morning showers and thunderstorms. Storms should exit the TN River valley area of the Midsouth early this evening. Relatively quiet weather will prevail over the Midsouth on Tuesday, following a weak cold frontal passage under low amplitude ridging aloft. The front will return north as a warm front Wednesday, with low end thunderstorm chances returning under strengthening diffluent southwest flow aloft. A low level capping inversion should limit storm coverage until significant height falls arrive late Wednesday night, with the approach of a deep closed low over the southern plains. Medium range model discrepancies remain with respect to the evolution of this closed upper low, but latest trends show a more neutral or slight positive tilt to the system may lessen severe threat for the Midsouth. Much time remains for the Thursday's severe potential to come into sharper focus. PWB && .AVIATION... 12Z TAF Set Lingering SHRAS will continue over the Mid-South for a couple of hours. A gust front from overnight convection is currently pushing through KMEM at this time and will likely reach KMKL by 12Z. Winds behind the gust front have switched around to the WSW and are sustained between 12-20 KTS with gusts up to 35 KTS. Only expect this to occur for an hour or two before returning to the SW and decreasing a tad in speed. Redevelopment of convection will depend on how quickly the atmosphere can recover from this morning's convection. Latest HRRR only shows spotty development until around 21-23Z when a line begins developing over the MO Bootheel and NW TN. The latest RAP is very similar so have the most confidence that KMKL will be impacted by the line between 23-02Z and KTUP between 02-04Z. Will add TEMPOS for those time periods. For KMEM and KJBR will just leave mention of VCTS wording. SW winds will turn around to the NW behind the line with speeds diminishing through the evening. Low clouds will linger at KTUP as the front stalls just to the south. Meanwhile, KJBR may keep a 3500-4000 FT due to wrap around clouds behind the low pressure. KMEM and KMKL will be in between the cloud cover thus would not be surprised to see some fog development. KRM && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. &&
Hazardous weather outlook, Mar 27, 3:02 AM CDT, 9 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 302 AM CDT Mon Mar 27 2017 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281015- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence- Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion- Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman- Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton- Tishomingo-Tunica-Union-Weakley-Yalobusha- 302 AM CDT Mon Mar 27 2017 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight There is an Enhanced Risk for severe thunderstorms along and east of the Mississippi River, and a Slight Risk west to the west. Thunderstorms will expand in coverage through midday across the Midsouth, and reach peak intensity with daytime heating this afternoon. Very large hail and damaging wind gusts will be possible, particularly over the Enhanced Risk area. An isolated short-lived tornado or two will be possible during the afternoon over the Enhanced Risk area. Thunderstorm coverage and intensity will decrease during the evening hours. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Severe thunderstorms will be possible late Wednesday night and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today, and may be needed on Thursday. PWB
In the hours before
Local storm report, Mar 27, 11:51 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 AM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL 6 SW BYHALIA 34.80N 89.76W
03/27/2017 U1.00 INCH DESOTO MS PUBLIC
&&
JEBSpecial weather statement, Mar 27, 12:00 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
1200 PM CDT MON MAR 27 2017
MOZ115-TNZ001-002-019-271715-
Pemiscot MO-Lake TN-Obion TN-Dyer TN-
1200 PM CDT MON MAR 27 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 1215 PM CDT
FOR...
Central Pemiscot County in southeastern Missouri...
Lake County in western Tennessee...
Western Obion County in western Tennessee...
Northwestern Dyer County in western Tennessee...
At 1200 PM CDT...a strong thunderstorm producing pea size hail or
larger was located near Heloise, or near Steele, moving northeast at
35 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in central Pemiscot...Lake...western Obion and northwestern
Dyer Counties should monitor this storm closely.
LAT...LON 3650 8917 3595 8970 3597 8972 3600 8973
3600 8979 3605 8987 3641 8969 3640 8959
3634 8954 3637 8951 3642 8954 3646 8952
3650 8954 3650 8949 3647 8949 3646 8946
3650 8942 3651 8931
TIME...MOT...LOC 1700Z 216DEG 30KT 3607 8973Local storm report, Mar 27, 12:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL OAKLAND 35.22N 89.51W
03/27/2017 E0.88 INCH FAYETTE TN NWS EMPLOYEE
&&
JEBSpecial weather statement, Mar 27, 12:34 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Memphis TN
1234 PM CDT MON MAR 27 2017
MOZ113-115-TNZ001-002-019-271815-
Pemiscot MO-Dunklin MO-Lake TN-Obion TN-Dyer TN-
1234 PM CDT MON MAR 27 2017
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 115 PM CDT
FOR...
Southeastern Pemiscot County in southeastern Missouri...
Southeastern Dunklin County in southeastern Missouri...
Southern Lake County in western Tennessee...
Southwestern Obion County in western Tennessee...
Northwestern Dyer County in western Tennessee...
At 1234 PM CDT...a strong thunderstorm producing pea size hail or
larger was located near Steele, moving northeast at 50 mph.
Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.
People in southeastern Pemiscot...southeastern Dunklin...southern
Lake...southwestern Obion and northwestern Dyer Counties should
monitor this storm closely.
LAT...LON 3634 8955 3635 8952 3637 8951 3621 8932
3599 8973 3600 8973 3600 9011 3638 8958
TIME...MOT...LOC 1734Z 234DEG 45KT 3603 8991Special weather statement, Mar 27, 12:41 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Memphis TN 1241 PM CDT MON MAR 27 2017 TNZ002-003-019-020-271830- Weakley TN-Obion TN-Dyer TN-Gibson TN- 1241 PM CDT MON MAR 27 2017 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 130 PM CDT FOR... West central Weakley County in western Tennessee... Central Obion County in western Tennessee... Northeastern Dyer County in western Tennessee... Northwestern Gibson County in western Tennessee... At 1241 PM CDT...a strong thunderstorm producing pea size hail or larger was located over Newbern, or near Dyersburg, moving northeast at 35 mph. Very heavy rain along with continuous cloud to ground lightning are also possible with this thunderstorm. People in west central Weakley...central Obion...northeastern Dyer and northwestern Gibson Counties should monitor this storm closely. LAT...LON 3596 8925 3607 8943 3650 8913 3632 8877 TIME...MOT...LOC 1741Z 217DEG 32KT 3608 8929
Local storm report, Mar 27, 12:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1244 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM HAIL 3 S NEWBERN 36.07N 89.27W
03/27/2017 E1.75 INCH DYER TN PUBLIC
&&
JEBThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 4:17 AM CDT | Special Weather Statement | MEG | Madison | 43 min |
| Mar 27, 4:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson, Haywood, Madison | 44 min |
| Mar 27, 5:08 AM CDT | Special Weather Statement | MEG | Gibson, Weakley | 52 min |
| Mar 27, 11:31 AM CDT | Special Weather Statement | MEG | Shelby | 44 min |
| Mar 27, 11:39 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood, Shelby, Tipton | 51 min |
| Mar 27, 11:48 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 42 min |
| Mar 27, 12:00 PM CDT | Special Weather Statement | MEG | Lake | 15 min |
| Mar 27, 12:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 48 min |
| Mar 27, 12:34 PM CDT | Special Weather Statement | MEG | Lake | 41 min |
| Mar 27, 12:41 PM CDT | Special Weather Statement | MEG | Dyer, Obion | 49 min |
| Mar 27, 1:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Mar 27, 1:17 PM CDT | Special Weather Statement | MEG | Gibson | 28 min |
| Mar 27, 1:22 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 38 min |
| Mar 27, 1:36 PM CDT | Tornado Warning | MEG | McNairy | 39 min |
| Mar 27, 1:44 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 20 min |
| Mar 27, 1:47 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 43 min |
| Mar 27, 2:01 PM CDT | Special Weather Statement | MEG | Gibson, Weakley | 44 min |
| Mar 27, 2:10 PM CDT | Tornado Warning | MEG | Hardin, McNairy | 21 min |
| Mar 27, 2:18 PM CDT | Special Weather Statement | MEG | Hardin | 27 min |
| Mar 27, 2:21 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 39 min |
| Mar 27, 2:27 PM CDT | Flash Flood Warning | MEG | Gibson, Weakley | 3 hr |
| Mar 27, 2:44 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale, Tipton | 46 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Weakley | 40 min |
| Mar 27, 3:05 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 40 min |
| Mar 27, 3:29 PM CDT | Tornado Warning | MEG | Dyer, Lauderdale | 16 min |
| Mar 27, 3:41 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Haywood, Henderson, Madison | 49 min |
| Mar 27, 4:08 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 52 min |
| Mar 27, 4:13 PM CDT | Tornado Warning | MEG | Chester, Henderson, Madison | 47 min |
| Mar 27, 4:16 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 44 min |
| Mar 27, 4:25 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 50 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Madison | 43 min |
| Mar 27, 4:38 PM CDT | Tornado Warning | MEG | Benton | 23 min |
| Mar 27, 4:50 PM CDT | Tornado Warning | MEG | Decatur, Henderson | 40 min |
| Mar 27, 5:10 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Madison, Tipton | 50 min |
| Mar 27, 5:13 PM CDT | Severe Thunderstorm Warning | MEG | Henderson, Madison | 47 min |
| Mar 27, 5:15 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Henry | 45 min |
| Mar 27, 5:30 PM CDT | Tornado Warning | MEG | Decatur | 15 min |
| Mar 27, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Henderson, Madison | 56 min |
| Mar 27, 5:46 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Henderson | 44 min |
| Mar 27, 5:54 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 51 min |
| Mar 27, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 65 min |
| Mar 27, 6:06 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 54 min |
| Mar 27, 6:44 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardin, McNairy | 61 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.